MAUDE Adverse Event Report: SMITH & NEPHEW, INC. R3 3 HOLE HA CTD ACET SHELL 52MM; PROSTHESIS KNEE PATELLOFEMOROTIBIAL SEMI-CONSTRAINED CEMENTED POLY/METAL/POLY

SMITH & NEPHEW, INC. R3 3 HOLE HA CTD ACET SHELL 52MM; PROSTHESIS KNEE PATELLOFEMOROTIBIAL SEMI-CONSTRAINED CEMENTED POLY/METAL/POLY
Catalog Number 71331952
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Date of Event 11/13/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed due to unspecified reasons (pain) to remove the stem and cup from the patient.No delay reported.
 
Additional Manufacturer Narrative
The associated reflection 3 hole shell and anthology porous plus high offset stem were not returned for evaluation.Therefore products evaluation could not be performed.After repeated requests, smith and nephew has been unable to obtain device details.Thus, a review of device history record could not be performed.A relationship, if any, between the devices and the reported incident or adverse event could not be corroborated.Our clinical evaluation noted that no relevant clinical supporting documents were provided to conduct a thorough medical assessment of the reported thigh and groin pain.Should additional relevant clinical information be provided this complaint will be re-assessed.Without the return of the actual product involved and no product information available, our investigation of this report is inconclusive.No further investigation is warranted for this complaint; however we will continue to monitor for future complaints and investigate as necessary.Should the device or additional information be received, the complaint will be reopened.

Brand Name
R3 3 HOLE HA CTD ACET SHELL 52MM
Common Device Name
PROSTHESIS KNEE PATELLOFEMOROTIBIAL SEMI-CONSTRAINED CEMENTED POLY/METAL/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8108722
Report Number1020279-2018-02623
Device Sequence Number2169344
Product Code JWH
UDI-Device Identifier03596010194176
UDI-Public03596010194176
Combination Product (Y/N)N
PMA/510(K) Number
K963509
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/23/2018
Device Catalogue Number71331952
Device Lot Number08JM18757
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/14/2018
Supplement Date Received by Manufacturer11/14/2018
11/14/2018
Initial Report FDA Received Date11/27/2018
Supplement Report FDA Received Date04/26/2019
05/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PN 71303200 / BN 08JM18757; PN 71337652 / BN 07KM24717
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age64 YR